# SDR ASAA0110569

- Difficulty date: August 31, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND BULKHEAD AT BS 178, RIGHT BUTTOCK LINE 20 CRACKED.  REPAIRED PER SRM.  (M)
